MENU

You are here

Publications

Export 645 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
S
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bonito A, Lei W, Pasciak JE. On sinc quadrature approximations of fractional powers of regularly accretive operators. Journal of Numerical Mathematics. 2018 .
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Boscain U, Piccoli B. A short introduction to optimal control. In: Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. Contrôle non linéaire et applications: Cours donnés à l\\\'école d\\\'été du Cimpa de l\\\'Université de Tlemcen / Sari Tewfit [ed.]. - Paris: Hermann, 2005. ; 2005. Available from: http://hdl.handle.net/1963/2257
Mola A, Heltai L, DeSimone A, Berti M. Ship Sinkage and Trim Predictions Based on a CAD Interfaced Fully Nonlinear Potential Model. In: The 26th International Ocean and Polar Engineering Conference. Vol. 3. The 26th International Ocean and Polar Engineering Conference. International Society of Offshore and Polar Engineers; 2016. pp. 511–518.
Bressan A, Guerra G. Shift-differentiability of the flow generated by a conservation law. Discrete Contin. Dynam. Systems 3 (1997), no. 1, 35--58. [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1033
Bianchini S. On the shift differentiability of the flow generated by a hyperbolic system of conservation laws. Discrete Contin. Dynam. Systems 6 (2000), no. 2, 329-350 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1274
Bressan A, Yang T. A sharp decay estimate for positive nonlinear waves. SIAM J. Math. Anal. 36 (2004) 659-677 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2916
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed solutions and optimality conditions. Bull. Amer. Math. Soc. (N.S.) , 23 (1990), no.2, 531-535. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/809
Buttazzo G, Dal Maso G. Shape optimization for Dirichlet problems: relaxed formulations and optimally conditions. Appl.Math.Optim. 23 (1991), no.1, p. 17-49. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/880
Ballarin F, Manzoni A, Rozza G, Salsa S. Shape Optimization by Free-Form Deformation: Existence Results and Numerical Solution for Stokes Flows. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34698
Bruzzo U, Grana-Otero B. Semistable principal Higgs bundles.; 2007. Available from: http://hdl.handle.net/1963/2533
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Biswas I, Bruzzo U. On semistable principal bundles over a complex projective manifold. Int. Math. Res. Not. vol. 2008, article ID rnn035 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3418
Bruzzo U, Lanza V, Lo Giudice A. Semistable Higgs Bundles on Calabi-Yau Manifolds.; 2017. Available from: http://preprints.sissa.it/handle/1963/35295
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638
Bruzzo U, Hernandez Ruiperez D. Semistability vs. nefness for (Higgs) vector bundles. Differential Geom. Appl. 24 (2006) 403-416 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2237
Bianchini S. The semigroup generated by a Temple class system with non-convex flux function. Differential Integral Equations 13 (2000) 1529-1550 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3221
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Baiti P, Bressan A. The semigroup generated by a temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401-418 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1023
Bressan A. The semigroup approach to systems of conservation laws. Mat. Contemp. 10 (1996) 21-74 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/1037
Bressan A, Shen W. Semi-cooperative strategies for differential games. Internat. J. Game Theory 32 (2004) 561-593 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2893
Bertola M, Eynard B, Harnad J. Semiclassical orthogonal polynomials, matrix models and isomonodromic tau functions. Comm. Math. Phys. 2006 ;263:401–437.

Pages

Sign in